Posted by: Tet | 2012-10-19

Differin, Benzac &  Tetralysal

Hi Doc.

I was on Doxycyl for a few months but I had almost zero results. My doctor has now put me on Tetralysal 300 and has told me to use differin gel on my skin. I''ve been using the benzac face wash on the infected areas in the morning and in the evening and usually the benzac gel morning and then before bed. The benzac seems to help but my Doctor has told me that Differin is a bit like Accutane in gel form and that I really should use it. So that is what I''ve started it doing, but it seems like my skin gets even more red when I wake up in the morning.

Is this part of the healing process? Does it get a bit worse before it gets better?
And should I combine the differin and the benzac or is one superior the other?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Differen gel is superior to benzac and can cause redness as part of the healing process. In most patients, Differen gel has excellent results.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Tet | 2012-10-22

Thank you for the reply. Keep well

Reply to Tet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.